Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Amarillo, TX

May 10, 2017Hemphill County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 10, 2017, 5:43 AM CDT for Hemphill County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 5:43 AM CDT (10:43 UTC)
Expired
May 10, 2017, 6:45 AM CDT
In force
62 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Hemphill County, TX

The radar

The Amarillo radar (KAMA), 144 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WUUS54 KAMA 101043
SVRAMA
TXC211-101145-
/O.NEW.KAMA.SV.W.0063.170510T1043Z-170510T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
543 AM CDT WED MAY 10 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Eastern Hemphill County in the Panhandle of Texas...

* Until 645 AM CDT

* At 542 AM CDT, a severe thunderstorm was located 9 miles north of
  Briscoe, or 14 miles south of Canadian, moving northeast at 25 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3562 10041 3583 10041 3602 10000 3562 10000
TIME...MOT...LOC 1042Z 239DEG 20KT 3572 10031 

HAIL...1.00IN
WIND...<50MPH
 
$$

Ward
4 follow-up statements
983 
WWUS54 KAMA 101104
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
604 AM CDT WED MAY 10 2017

TXC211-101145-
/O.CON.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
604 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN HEMPHILL COUNTY...

At 604 AM CDT, a severe thunderstorm was located 8 miles southwest 
of Lake Marvin, or 8 miles southeast of Canadian, moving northeast 
at 25 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3574 10035 3585 10036 3602 10000 3575 10000
TIME...MOT...LOC 1104Z 220DEG 12KT 3582 10027 

HAIL...1.00IN
WIND...<50MPH
 
$$

Ward
957 
WWUS54 KAMA 101121
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
621 AM CDT WED MAY 10 2017

TXC211-101145-
/O.CON.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
621 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN HEMPHILL COUNTY...

At 621 AM CDT, a severe thunderstorm was located over Lake Marvin, or
14 miles east of Canadian, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3574 10035 3585 10036 3602 10000 3575 10000
TIME...MOT...LOC 1121Z 234DEG 28KT 3590 10013 

HAIL...1.00IN
WIND...60MPH
 
$$

Ward
930 
WWUS54 KAMA 101130
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
630 AM CDT WED MAY 10 2017

TXC211-101145-
/O.CON.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
630 AM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN HEMPHILL COUNTY...

At 630 AM CDT, a severe thunderstorm was located 5 miles northeast of
Lake Marvin, or 17 miles east of Canadian, moving northeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3575 10017 3593 10018 3602 10000 3575 10000
TIME...MOT...LOC 1130Z 239DEG 20KT 3593 10008 

HAIL...1.00IN
WIND...60MPH
 
$$

Ward
018 
WWUS54 KAMA 101142
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
642 AM CDT WED MAY 10 2017

TXC211-101152-
/O.EXP.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
642 AM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HEMPHILL COUNTY
WILL EXPIRE AT 645 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will 
be allowed to expire.  

A severe thunderstorm watch remains in effect until 700 AM CDT for 
the Panhandle of Texas.

LAT...LON 3575 10017 3593 10018 3602 10000 3575 10000
TIME...MOT...LOC 1142Z 239DEG 20KT 3596 10002 

$$

Ward

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:41 AM CDT, 2 minutes earlier.

Area forecast discussion, May 10, 5:41 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
541 AM CDT Wed May 10 2017

.DISCUSSION...
A rather busy shift weather-wise. Plenty of showers and
thunderstorms remain on radar as of this writing across much of
the OK and TX Panhandles as the upper level low pressure system
moves closer to the area. Expect this precipitation shield to
move east and northeast of the forecast area by mid to late this
morning. Went with areal qualifier pops for today, highest in the
east and lowest in the southwest TX Panhandle this morning, then
highest values northern and eastern zones this afternoon with
lowest values over the southwest and scntrl Texas Panhandle based
on model projected path of the upper level storm system. The
overall severe threat for this afternoon and evening will be
largely dictated by how fast the current precipitation shield
moves out of the area, how fast clouds can erode, and how rapid
the atmosphere can recover in general to support severe tstm
potential. If all this occurs, then expect to have another round
of shower and tstms, some potentially severe with large hail,
damaging winds, and isolated tornadoes possible. The overall
greatest likelihood for severe storms will be in eastern sections.
Slgt chc to chc pops for tonight look plausible, with highest
values OK Panhandle and lowest srn TX Panhandle. In addition, a
cold front will move across the area late tonight and Thursday
morning with cooler temps in store for Thursday. Lingering slgt
chc to chc pops for Thursday look reasonable as the upper level
low tracks across the nrn zones Thursday morning. Highest values
across OK Panhandle and lowest srn TX Panhandle.

An upper level ridge of high pressure is then forecast to dominate
the weather Friday through Sunday morning, with the next large upper
level trof slated to move into the western states later Sunday
into the middle of next week. Slgt chc pops for showers and tstms
were incorporated into the weather grids for Sunday afternoon
through Monday night across eastern sections where the sfc dryline
will likely setup.

Andrade

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                77  48  68  45  73 /  40  20  20   0   0
Beaver OK                  77  51  65  45  73 /  50  40  30   5   0
Boise City OK              73  44  62  41  73 /  40  40  30   0   0
Borger TX                  77  51  69  46  75 /  50  20  20   5   0
Boys Ranch TX              77  46  68  43  74 /  30  20  20   0   0
Canyon TX                  77  47  69  44  73 /  40  10  20   0   0
Clarendon TX               80  52  74  48  73 /  50  20  20   0   0
Dalhart TX                 74  46  64  41  75 /  30  30  20   0   0
Guymon OK                  77  48  64  44  74 /  40  40  30   5   0
Hereford TX                77  46  70  43  73 /  30  10  10   0   0
Lipscomb TX                76  52  68  46  73 /  60  40  30   5   0
Pampa TX                   77  50  69  47  72 /  50  20  20   5   0
Shamrock TX                80  53  75  50  74 /  60  30  20   5   0
Wellington TX              82  55  78  51  75 /  60  20  10   5   0

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&
Hazardous weather outlook, May 9, 3:52 PM CDT, 13 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
352 PM CDT Tue May 9 2017

OKZ001>003-TXZ001>020-100900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
352 PM CDT Tue May 9 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are expected across the Oklahoma and Texas
Panhandles through tonight. Some of the storms may become severe
with large hail and damaging winds being the main threat. An
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across the area Wednesday through
Thursday evening. Storms may be strong to severe on Wednesday.
Main threats will be large hail and damaging winds. An isolated
tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotters should continue to monitor the forecast and be ready for
possible activation tonight and Wednesday.

In the hours before

Special weather statement, May 10, 2:25 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Amarillo TX
225 AM CDT WED MAY 10 2017

TXZ016-100800-
Deaf Smith TX-
225 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEAF SMITH COUNTY UNTIL
300 AM CDT...

At 223 AM CDT, Doppler radar was tracking an area of strong
thunderstorms 8 miles northwest of Summerfield, or 12 miles west of
Hereford, moving north at 35 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Hereford, Simms and Bootleg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3475 10288 3516 10277 3506 10217 3475 10239
TIME...MOT...LOC 0723Z 194DEG 31KT 3482 10262

Ward
Special weather statement, May 10, 2:29 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
229 AM CDT WED MAY 10 2017

TXZ017-018-100800-
Randall TX-Armstrong TX-
229 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL AND
NORTHWESTERN ARMSTRONG COUNTIES UNTIL 300 AM CDT...

At 229 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Palo Duro Canyon, or 12 miles east of Canyon, moving
northeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Washburn and Palo Duro Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3497 10177 3518 10168 3518 10159 3514 10137
      3494 10168
TIME...MOT...LOC 0729Z 207DEG 27KT 3501 10170

Ward
Special weather statement, May 10, 3:15 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Amarillo TX
315 AM CDT WED MAY 10 2017

TXZ012-013-017-018-100845-
Potter TX-Randall TX-Carson TX-Armstrong TX-
315 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL...
NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER
COUNTIES UNTIL 345 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Tanglewood, or 9 miles east of Canyon, moving northeast at 55
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Amarillo, Lake Tanglewood, Washburn, Palo Duro Canyon, Timbercreek
Canyon and Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3489 10169 3495 10188 3540 10164 3528 10129
TIME...MOT...LOC 0815Z 206DEG 48KT 3501 10175

Ward
Special weather statement, May 10, 4:52 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Amarillo TX
452 AM CDT WED MAY 10 2017

TXZ008-009-013-014-018-019-101015-
Gray TX-Hutchinson TX-Roberts TX-Donley TX-Carson TX-Armstrong TX-
452 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...EASTERN
CARSON...SOUTHEASTERN HUTCHINSON...WESTERN GRAY...SOUTHWESTERN
ROBERTS AND NORTHWESTERN DONLEY COUNTIES UNTIL 515 AM CDT...

At 452 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Panhandle to 3 miles
northeast of Goodnight. Movement was northeast at 40 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Pampa, Panhandle, Claude, White Deer, Groom, Skellytown, Lake
Mcclellan, Kingsmill and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3589 10109 3528 10077 3493 10115 3510 10143
      3542 10140
TIME...MOT...LOC 0952Z 214DEG 36KT 3542 10132 3507 10113

Ward
Special weather statement, May 10, 5:28 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
528 AM CDT WED MAY 10 2017

TXZ010-015-101115-
Hemphill TX-Wheeler TX-
528 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER AND HEMPHILL
COUNTIES UNTIL 615 AM CDT...

At 527 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Briscoe, or 16 miles east of Miami, moving
northeast at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Briscoe, Allison, New Mobeetie, Lake Marvin and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3549 10043 3574 10050 3606 10007 3606 10000
      3564 10000
TIME...MOT...LOC 1027Z 227DEG 27KT 3563 10037

Ward
Special weather statement, May 10, 5:32 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Amarillo TX
532 AM CDT WED MAY 10 2017

TXZ009-010-014-015-019-020-101115-
Hemphill TX-Gray TX-Wheeler TX-Roberts TX-Donley TX-Collingsworth TX-
532 AM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...GRAY...
NORTHWESTERN COLLINGSWORTH...ROBERTS...WESTERN HEMPHILL AND NORTHERN
DONLEY COUNTIES UNTIL 615 AM CDT...

At 531 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Pampa to 3 miles northwest of
Howardwick. Movement was northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Pampa, Miami, Mclean, Lefors, Howardwick, Lake Mcclellan, Lora,
Alanreed, Codman, Kellerville and Greenbelt Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.

LAT...LON 3507 10109 3538 10097 3568 10109 3606 10059
      3606 10049 3510 10041 3494 10109
TIME...MOT...LOC 1031Z 217DEG 34KT 3569 10095 3507 10094

Ward

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:12 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
May 9, 8:10 PM CDTSevere Thunderstorm WarningAMADallam80 min
May 9, 8:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith62 min
May 9, 8:15 PM CDTSevere Thunderstorm WarningAMADeaf Smith60 min
May 9, 8:25 PM CDTTornado WarningAMADeaf Smith20 min
May 9, 9:00 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 9, 9:13 PM CDTSevere Thunderstorm WarningAMADeaf Smith62 min
May 9, 9:15 PM CDTSpecial Weather StatementAMAOldham30 min
May 9, 9:39 PM CDTSpecial Weather StatementAMADeaf Smith36 min
May 9, 9:46 PM CDTSpecial Weather StatementAMAHartley29 min
May 9, 9:47 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham58 min
May 9, 10:27 PM CDTSpecial Weather StatementAMAOldham33 min
May 9, 10:29 PM CDTSpecial Weather StatementAMADeaf Smith31 min
May 9, 10:47 PM CDTSpecial Weather StatementAMARandall43 min
May 9, 11:32 PM CDTSpecial Weather StatementAMARandall43 min
May 9, 11:37 PM CDTSpecial Weather StatementAMAHartley38 min
May 10, 12:02 AM CDTSpecial Weather StatementAMADeaf Smith28 min
May 10, 1:07 AM CDTSpecial Weather StatementAMAArmstrong23 min
May 10, 1:54 AM CDTSpecial Weather StatementAMARandall36 min
May 10, 2:13 AM CDTSevere Thunderstorm WarningAMAArmstrong, Randall47 min
May 10, 2:25 AM CDTSpecial Weather StatementAMADeaf Smith35 min
May 10, 2:29 AM CDTSpecial Weather StatementAMAArmstrong31 min
May 10, 2:42 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall33 min
May 10, 2:49 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray41 min
May 10, 3:08 AM CDTTornado WarningAMAArmstrong, Donley22 min
May 10, 3:15 AM CDTSpecial Weather StatementAMAArmstrong30 min
May 10, 3:29 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray61 min
May 10, 3:37 AM CDTSevere Thunderstorm WarningAMAArmstrong, Randall38 min
May 10, 4:04 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall42 min
May 10, 4:06 AM CDTTornado WarningAMAGray24 min
May 10, 4:28 AM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler62 min
May 10, 4:52 AM CDTSpecial Weather StatementAMACarson23 min
May 10, 5:28 AM CDTSpecial Weather StatementAMAHemphill47 min
May 10, 5:32 AM CDTSpecial Weather StatementAMAGray, Roberts43 min
May 10, 6:01 AM CDTSpecial Weather StatementAMAHemphill, Roberts, Wheeler29 min
May 10, 9:23 AM CDTSpecial Weather StatementAMAHemphill52 min
May 10, 9:43 AM CDTSpecial Weather StatementAMADonley62 min
May 10, 10:56 AM CDTSpecial Weather StatementAMAOchiltree, Roberts64 min
May 10, 3:42 PM CDTSpecial Weather StatementAMAMoore33 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningAMAMoore, Potter54 min
May 10, 3:54 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall20 min
May 10, 3:58 PM CDTSpecial Weather StatementAMARandall32 min
May 10, 4:15 PM CDTSevere Thunderstorm WarningAMACarson, Potter45 min
May 10, 4:48 PM CDTSevere Thunderstorm WarningAMASherman47 min
May 10, 4:57 PM CDTSevere Thunderstorm WarningAMADonley63 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter45 min
May 10, 5:32 PM CDTSevere Thunderstorm WarningAMACollingsworth42 min
May 10, 6:16 PM CDTSpecial Weather StatementAMACollingsworth29 min
May 10, 6:33 PM CDTSpecial Weather StatementAMAMoore27 min
May 10, 6:58 PM CDTSpecial Weather StatementAMADonley32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.